Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An equicontinuity condition in topological dynamics


Author: John D. Baum
Journal: Proc. Amer. Math. Soc. 12 (1961), 30-32
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120631-1
MathSciNet review: 0120631
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120631-1
Article copyright: © Copyright 1961 American Mathematical Society